Coming off the pill

I have been on the pill for about 12 years, I had my usuall 21 days taking the pill and had a period I havent had the pill since but I have started bleeding again quite heavily does anyone know why this could be?

Posts

  • hi!!

    How long was you withdrawal bleed and when did this start again? Don't forget your body is completely haywire and takes a while to settle and this could be part of it!! I was on pill for 10years and had the opposite of having nothing for 40 days! Mind you, that is quite good as some of the ladies on here are going 80 / 90 days with no AF!
  • Hi Pebbles82

    This sounds like your withdrawal bleed, normal if you have come off the pill. The hormone the pill gives you is reducing so this starts another bleed.

    Keep reading the posts and learning (new myself and this has helped me) and it all makes sense after a bit.

    Good Luck with the ttc.
  • i had my usual bleed for 6 days then 7 days after that started again
  • I think it sounds like your body is just adjusting to being off the pill - all sort of weird things can happen!! if it doesn't go away or keeps happening then you could always speak to docs to check?
  • Hello! It seems to take lots of people to settle down after the pill - and we're all different!

    Maybe you should just make sure that you BD lots, to make sure if you do ovulate, you're ready and waiting?

    Good luck though - I have had weeks and weeks of no AF after stopping the pill, and a bit of weight loss, but finally feel its beginning to settle a bit now. You will too - don't worry! x
Sign In or Register to comment.